# SDR FDEA201108233436

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 23,243 hours, 12,403 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RIB 5 MLG FITTING ATTACHMENT HOLE NR 54 HAS PITTING CORROSION AT SPOT   FACE .  DEFECT MEASURES .25 OF AND IN SQ ON RT WING, RIB 5, REMOVED CORROSION FROM SPOT FACE FOR HOLE NR 54 IAW SRM 51-74-10.  MEASURED SPOT FACES FOR ALL HOLES AND SUBMITTED TO MFG COMPLIED WITH MFG TD 70551513/018 WITH NILL DEVIATIONS . COMPLIED WITH SB A300-57-6110, REF EO 6-5710-7-3325J3, PT 10.
